# SDR UIEA2023040700338

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N481MC
- Make and model: Boeing 747443
- Aircraft serial: 32339
- Aircraft time: 86,363 hours, 10,938 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: 7024091001
- Part serial: 0034849359
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT SIGN RH DOOR INOP( R/R RH UPPER DECK DOOR EMERGENCY EXIT SIGN IAW WDM 53-51-01. OPS CHECK GOOD )
